Classification of the structurally controllable zero-patterns for driftless bilinear control systems

Aristomenis Tsopelakos, Mohamed Ali Belabbas, Bahman Gharesifard

Research output: Contribution to journalArticle

Abstract

We introduce and study the structural controllability of driftless bilinear control systems. We study two cases: In the first, the system matrices belong to one zero-pattern, and in the second, the system matrices belong to one of several zero-patterns. We refer to them as single and multiple patterns cases. In both cases, we prove that the structural controllability of driftless bilinear control systems is a generic property. We also classify the structurally controllable zero-patterns based on the strong connectivity of their corresponding graph. We provide algorithms that compute the minimum number of matrices needed for the structural controllability of driftless bilinear systems. The results about the structural controllability of driftless bilinear systems can be also used for the study of the structural accessibility of bilinear systems with drift term.

Original languageEnglish (US)
Article number8356633
Pages (from-to)429-439
Number of pages11
JournalIEEE Transactions on Control of Network Systems
Volume6
Issue number1
DOIs
StatePublished - Mar 2019

Keywords

  • Bilinear systems, strongly connected graphs
  • structural controllability
  • transitive Lie algebras

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Signal Processing
  • Computer Networks and Communications
  • Control and Optimization

Fingerprint Dive into the research topics of 'Classification of the structurally controllable zero-patterns for driftless bilinear control systems'. Together they form a unique fingerprint.

  • Cite this